# SDR ORJA9640

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATOR LIGHT DID NOT INDICATE GREEN AFTER EXTENDING GEAR.  RECYCLED GEAR AND NOSE GEAR INDICATED GREEN.  ADJUSTED NOSE GEAR LOCKED PROXIMITY SENSOR IAW MM 32-61-02.  SWUNG NOSE GEAR SEVERAL TIMES; COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK GOOD.  (X)
